I was on the depo shot for exactly a year with no reactions at all. The morning after my year’s dose I woke up covered in hives. It has been 2 years since this. It caused me to have an autoimmune disease against my own hormones. I broke out in full body hives for a year and a half. I’m on treatment now but if I miss that daily treatment by even thirty minutes. I break out all over. This isn’t just happening to me either. I was the first one that happened in my community so doctors couldn’t figure it out for the longest time. But since then there has been at least 3 more cases that I know of.
For a week I couldn’t move my hands because they were swollen. For 5 months my lips would swell to the point I couldn’t speak right. For 7 months I would randomly wake up with my eyes swollen shut. I hope someone uses my story so they don’t have to suffer like I did. Allergist couldn’t figure me out for a year and a half. I went through 2 rounds of a shot called Zolair which is $2,000. I gained 30 pounds in 3 weeks from all of the steroids. For 2 months I was taking 15 pills every day. Please never trust this shot...